# SDR FDEA202412231828

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,767 hours, 18,628 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING RIB 5 PINTLE FWD LUG HAS CORROSION BETWEEN BUSHES "D" AND "E". RH WING RIB 5 REPAIR ACCOMPLISHED PER EA 6-5710-T0305974 C PT2 WINGS - BASIC WING   STRUCTURE - RH MLG RIB 5 FWD LUG CORROSION.  MAJOR REPAIR
